Keisler H. Jerome. Model theory for infinitary logic. Logic with countable conjunctions and finite quantifiers. Studies in logic and the foundations of mathematics, vol. 62, North-Holland Publishing Company, Amsterdam and London 1971, x + 208 pp [Book Review]

Journal of Symbolic Logic 38 (3):522-523 (1973)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,389

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2016-06-30

Downloads
7 (#1,036,427)

6 months
1 (#416,470)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references